# SDR 2005FA0000746

- Difficulty date: April 11, 2005
- Submitted: May 18, 2005
- Operation: General aviation
- Make and model: Dhav DHC6*
- System (JASC): 3210 · Main Landing Gear
- Part: Landing Gear
- Part number: C6UM11108
- Condition: Cracked
- Location: Mlg
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MAIN GEAR LEG, CRACK IN BASE METAL DUE TO CYCLIC LANDING STRESSES. (K)
